... taking these tablets my blood sugar level has rocketed. Is this normal?
Co-trimoxazole actually causes hypoglycemia (low blood sugar levels) ... so it's interesting that you are experiencing high blood sugar. If you blood sugar levels remain to be high please see your doctor.
I'm diabetic as well and understand how some drugs can affect your sugars. If/ when you speak to your doc, ask him to change you to an anti-biotic that doesn't affect your blood sugars (which shouldn't be too hard) and if he doesn't change it, be sure to adjust your diabetic meds/insulin to how you're reacting to the anti-biotics.
Take care, Ade
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Urinary Tract Infection - How do I know which antibiotic will work for my bladder infection I get it
Posted 2 May 2015 • 2 answers
Posted 19 Jun 2015 • 3 answers
Posted 30 Jan 2016 • 2 answers
Posted 11 Apr 2016 • 0 answers
Posted 13 Oct 2016 • 4 answers